# SDR QXEA200700005

- Difficulty date: January 4, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 21,276 hours, 30,819 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Autofeather Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PSC FLIGHT NR 2094, AUTO FEATHER FAILED TO ARM ON TAKEOFF ROLL, AUTO FEATHER SYSTEM INOP.  MAINTENANCE ADJUSTED THE POTENTIOMETER.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
